# SDR SWAA2014021225087

- Difficulty date: February 8, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 56,208 hours, 33,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 14715558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM ANGLE CORRODED AT BS 639.  REPAIRED BEAM IAW ER & EA.
